# SDR DXTA2024042911636

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 13,923 hours, 9,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 5911319202
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING MAIN DOOR, I HEARD A POP AND THE DOOR FELL OUT OF MY HAND AND SLAMMED DOWN.  THE PULLEY INSIDE THE DOOR IS BROKEN. PHOTO WAS TAKEN WITH THE DOOR SLIGHTLY LIFTED UP. REMOVED AND REPLACED CABIN DOOR COUNTERBALANCE SPRING WITH NEW.  IAW MM  52-10-50.
